# SDR CALA2020041700847

- Difficulty date: April 16, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 62,410 hours, 23,404 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Fitting
- Part number: 148A3450
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION FOUND AT STA 1016 AFT PRESSURE BULKHEAD STRINGER TIE S13L. REF. AAR N/R:90238650 GENERATED REMOVED AND REPLACED STRINGER T/E FITTING AT STA 1016 AFT PRESSURE BULKHEAD S-13L AFT SIDE AS PER B737-800 SRM 51-40-02, EC/RA#5313-01095 REF. AAR N/R:90238650 WORK ACCOMPLISHED
